MathSciNet Relay Station
MathSciNet bibliographic data
MR2097793 49N10 (49N90 93D15)
Çimen, Tayfun; Banks, Stephen P. Global optimal feedback control for general nonlinear systems with nonquadratic performance criteria. Systems Control Lett. 53 (2004), no. 5, 327–346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement